| Catalog Number |
961212500 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that when placing the centralizer on the stem it broke.No fragments were generated.Another implant was used.There was a five minutes of surgical delay.The procedure was successfully completed.There was no patient consequence.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description:- c stem void centralizer 12 dm.Product code:- 961212500.Lot no:- 4517670.Quantity of manufactured:- (b)(4).Date of manufacturing:- 11-jul-2024.Expiry date:- 30-jun-2029.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description:- c stem void centralizer 12 dm.Product code:- 961212500.Lot no:- 4517670.Quantity of manufactured:- (b)(4).Date of manufacturing:- 11-jul-2024.Expiry date:- 30-jun-2029.Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities related to the malfunction were identified.